MAUDE Adverse Event Report: NORTECH SYSTEMS REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NORTECH SYSTEMS REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) confirmed that the devices met all material, assembly and performance specifications.The device is not available for analysis.A review of the rezum ifu and operators manual was completed and did not reveal any evidence of device misuse, off-label use, or failure to follow instructions.An evaluation conclusion code of no problem detected of the device was assigned to this investigation.
 
Event or Problem Description
It was reported that the generator was giving the error message "delivery device is expired." the unit was rebooted and the device was reinserted.The message still persists.They did not have another delivery device.The procedure was aborted; there was a patient involved at the time the procedure was cancelled.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NORTECH SYSTEMS
925 enterprise avenue
milaca MN 56353
MDR Report Key9297230
Report Number2937094-2019-61453
Device Sequence Number16734535
Product Code GEI
UDI-Device Identifier00855357006003
UDI-Public00855357006003
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000003009
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2019
Initial Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;